# SDR ASAA2015012410394

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 6,909 hours, 2,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 912000
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING AT ROW 17, LT SIDE.  ACFT GROUNDED. R & R EMERGENCY EXIT LIGHT ASSY L1507 EMERGENCY LIGHTS, OPS NORMAL IAW 33-51-00.
